EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series 151, No. 1 (2000)
Annals of Mathematics, II. Series   EMIS ELibM Electronic Journals

Annals of Mathematics
Vol. 151, No. 1, 2000 · Contents

Journal Home

All Journals

ELibM Home



J.Marshall Ash and Gang Wang:
Some spherical uniqueness theorems for multiple trigonometric series

Michael T. Lacey:
The bilinear maximal functions map into $L^p$ for $2/3 < p \leq 1$

Edward G. Effros, Marius Junge and Zhong-Jin Ruan:
Integral mappings and the principle of local reflexivity for noncommutative $L^1$-spaces

Peter Ozsváth and Zoltán Szabó:
The symplectic Thom conjecture

H. Alexander and John Wermer:
Linking numbers and boundaries of varieties

Kengo Hirachi:
Construction of boundary invariants and the logarithmic singularity of the Bergman kernel

Gang Tian:
Gauge theory and calibrated geometry. I

Luis A. Caffarelli, Lavi Karp and Henrik Shahgholian:
Regularity of a free boundary with application to the Pompeiu problem

Ken Ono:
Distribution of the partition function modulo $m$

G. Mikhalkin:
Real algebraic curves, the moment map and amoebas

Curtis T. McMullen:
The moduli space of Riemann surfaces is Kähler hyperbolic

Jean-Louis Colliot-Thélène:
Rational connectedness and Galois covers of the projective line

Umberto Zannier:
A proof of Pisot's $d$th root conjecture

Publication date for this issue: 8 Sep 2001. This page was last modified: 21 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition